Thank you so much , how could I find your page on facebook? I hope that this does not go on to the point I have to drop school. When i was on the steriods I felt "Better" but gained weight and acne. Not to mention the mood swings. And yes all around the joint area gets severly inflammed and hot. the stiffness is not to bad. Except for in the mornings UGH I also have a lot of popping I wake up, and my bones and joints sound like im 70 lol. When you have the flare ups Do you get fatiuged as well?View Thread
Hey i am a 27 year old female and my symptoms started six months ago with fatigue, nodules around joints that are warm. went to the doc said i was haveing in allergic reaction put me on steriods, once of steriods the nodules , fatigue came back . put me on steriods for another month. a week later same thing. now they have been coming in going just before i flare up im exhausted in achey all over. and the nodules and swelling seem to be getting bigger. It last 3-4 days and dissapers. i finally wnt to hospital they said lupus or RA. i have an appointment with RA doctor. ITs a month away , and they havent given me anything for pain but antiinflammatories. do these symptoms sound familar to any of you living with RA. As a single mom of two full time nursing student and part time employee not sure ho much i can take.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.